# SDR WX0A2025101332595

- Difficulty date: October 12, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N821NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68016
- Aircraft time: 88 hours, 44 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) ON ROTATION HAD A BRIEF MASTER CAUTION. SHORTLY AFTER, LOST ALL MAIN ELECTRIC STAB TRIM.  AP WOULD NOT TRIM. WINDOWS WERE BOTH AMBER. INTERMITTENT SPEED TRIM FAIL LIGHT.  PERFORMED SPEED TRIM IN FLT SYS TEST IAW IFIM 22-11-00-810-D71. CHAN A & B BITE TEST PASSED. NO DISCREPANCIES FOUND. REMOVED STAB POSITION SENSORS A & B IAW AMM 22-11-31-000-801.  REINSTALLED ORIGINAL STAB POSITION SENSOR B & NEW STAB POSITION A SENSOR IAW AMM 22-11-31-400-801,  PERFORMED ADJUST OF BOTH SENSORS IAW AMM 22-11-31-820-801, & PERFORMED OPS CHKS IAW AMM 22-11-31-710-801. OPS CHKD GOOD.  REMOVED ELEV FEEL ACUATOR IAW AMM 27-31-67-000-801. INSTALLED ELEV FEEL ACT. . R & R MAIN TRIM FLAPS RELAY IAW SWPM 20-81-22. PERFORMED STAB TRIM MOTOR TEST IAW AMM 27-41-71-700-801, OPS CHKD GOOD.  PERFORMED STAB TRIM MOTOR AUTOPILOT TEST IAW AMM 22-11-81-710-801, OPS CHKD GOOD. TRIM OPS NORMAL IN BOTH FLAPS UP & DOWN. DURING ELEV FEEL TEST AMM 27-31-00-700-813, WHEN TURNING FLT CONTROL A SWITCH OFF & USING ONLY B SYS, ELEV FEEL NOT WITHIN LIMITS. WHEN A WAS TURNED BACK ON, FEEL DIFF PRESS LIGHT STAYED ON & WILL NOT EXTINGUISH.  PERFORMED FEEL FORCE SYS TEST 27-31-00-700-813, OPS CHK PASSED. NO FAULTS FOUND.  PREFORMED DFCS BITE TEST REF AMM 22-11-00-740-814 PER IFIM SPEED TRIM FAIL LIGHT FAULT ISOLATION. BITE TEST GOOD. PREFORMED STAB TRIM MOTOR ADJUSMENT / TEST REF AMM 22-11-81-710-801. OPS CHKD GOOD IAW AMM 22-11-00-0740-814,  WHEN TESTING CHANNEL A OF DFCS SPEED/STAB TRIM, ONLY STAB POS (VAC) A GIVES AN INDICATION. WHEN TESTING CHANNEL B, ONLY STAB POS (VAC) B GIVES AN INDICATION. FOUND TO BE NORMAL.
